# SDR 97FDEA00380

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar Chord
- Part number: 6595600763
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53132021/2, C53-224-050) ON LOWER 740 CENTER WING SPAR CHORD LBL-24 TO LBL 38 AND RBL 12 TO RBL 14.  *S/D*  REMOVED AND REPLACED LOWER BS 740 CENTER WING SPAR CHORD FROM LBL 70.5 TO RBL 70.5 AND REPAIRED CORRODED LOWER CENTER WING SKIN FROM LBL 25 TO LBL 34.  ALL WORK PERFORMED IAW FED EA 7-5710-34965.
